# SDR MALA030393

- Difficulty date: August 28, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 3532, ELECTRICAL SMOKE SMELL IN ROWS 8 & 9.  MAINTENANCE REPLACED BURNT SOCKET OVERHEAD LIGHTING AT ROW 8, INSPECTED WIRING, NO FURTHER DAMAGED NOTED, ALL WORK PERFORMED IAW CHP 33.
